# SDR SWAA2012032302520

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 13,930 hours, 8,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK PANEL RED BUTTON FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PANEL PER MM.
